# SDR UPS99828596

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5615374195
- Condition: Corroded
- Location: Bs 1600-1670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LONG 31R AT FS 1600 TO 1670 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED LONGERON FROM FS 1570 TO 1660 IAW SRM 51-1-20D.
